Management of supernumerary teeth

Abhishek Parolia, M. Kundabala, Marisha Dahal, Mandakini Mohan, Manuel S. Thomas

Research output: Contribution to journalReview article

24 Citations (Scopus)


Supernumerary paramolars are the rare anomalies of the maxillofacial complex. These are more common in the maxilla than in the mandible. This article reviews the etiology, frequency, classification, complications, diagnosis and management of supernumerary teeth (bilateral maxillary paramolars).

Original languageEnglish
Pages (from-to)221-224
Number of pages4
JournalJournal of Conservative Dentistry
Issue number3
Publication statusPublished - 01-07-2011


All Science Journal Classification (ASJC) codes

  • Dentistry(all)

Cite this